# SDR SIMA20121225007

- Difficulty date: December 27, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK.  REMOVED AND REPLACED AFT CLAMP ON NR 1 ENGINE BLEED VALVE IAW EMB 145 AMM 36-11-05.  PERFORMED BLEED SYSTEM OPS CHECK IAW AMM 36-00-00.  OPS CHECK AND LEAK CHECK GOOD.
